# SDR AALA20171201007

- Difficulty date: May 21, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 96,318 hours, 15,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Corroded
- Location: Bs 1087-1131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. AFT CARGO STATION 1087 TO 7 INCHES AFT OF STATION 1109, BETWEEN STRINGER 37L AND 39L, INNER SKIN HAS THREE AREAS OF CORROSION. REPAIRED INNER SKIN PER EA 270774.
